MAUDE Adverse Event Report: INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM

INTUITIVE SURGICAL, INC DAVINCI SI; PATIENT SIDE CART, 4-ARM
Model Number 380614-15
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Unspecified Tissue Injury (4559)
Date of Event 05/31/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No investigation could be performed as the article did not provide any specific information regarding the procedure date or da vinci system identifiers.Citation: zhao, l., et.Al.(2025).Surgical outcomes of robotic hysterectomy for large uterus weighing more than 1000g: a retrospective study from a high-volume center.Journal of robotic surgery, 19, 253.Https://doi.Org/10.1007/s11701-025-02422-1.Section a2: patient information age: reflects the study mean age of the patients.Section b7: the patient's medical history is updated per the majority of the patient's characteristics.Section d: due to the lack of specific information regarding the da vinci system associated with the adverse event, a generic system material number was used.Section e: since this article was identified during a literature review by isi, rather than reported by the site, the corresponding author is designated as the initial reporter of the event.
 
Event or Problem Description
A review of an article that investigated the impact of various risk factors on surgical outcomes and to identify the most effective surgical approach for performing robotic hysterectomy (rh) was performed.The article describes a few non-specific intra-operative complications with minimal details.A total of 4 incidents of organ injuries were recorded.One patient experienced a bladder injury, and three patients experienced vaginal lacerations, all of which required intraoperative repair without subsequent complications.Additionally, 6 cases necessitated intraoperative blood transfusions.Post-operatively, one patient suffered a cuff infection and urinary tract infection requiring antibiotic therapy, and another patient experienced cuff dehiscence and bleeding leading to readmission and resolution after secondary suture, and one patient experienced urinary retention requiring catheterization for 2 weeks.Eleven cases required postoperative blood transfusions.There were no specific da vinci device malfunctions reported, and no indication that intuitive surgical, inc.(isi) products caused or contributed to any adverse event.Isi made follow-up attempts to obtain additional information.However, no further details have been received as of the date of this report.
 
Event or Problem Description
Refer to h11 for follow-up information.
 
Additional Manufacturer Narrative
This record was identified as a duplicate of another submitted mdr with manufacturer report number 2955842-2026-04833.No additional information will be submitted under this report.
 
Additional Manufacturer Narrative
The same event has been submitted under mfr #2955842-2026-04833.
 
Event or Problem Description
Refer to h11 for follow-up information.

Brand Name
DAVINCI SI
Common Device Name
PATIENT SIDE CART, 4-ARM
Manufacturer (Section D)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer (Section G)
INTUITIVE SURGICAL, INC
3410 central expressway
santa clara CA 95051
Manufacturer Contact
izabel nielson
3410 central expressway
santa clara, CA 95051
4085232100
MDR Report Key24329497
Report Number2955842-2026-03997
Device Sequence Number5018733
Product Code NAY
UDI-Device Identifier00886874110690
UDI-Public(01)00886874110690
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K081137
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Literature
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/07/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number380614-15
Device Catalogue NumberN/A
Device Lot NumberN/A
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/21/2026
Supplement Date Received by Manufacturer03/06/2026
05/07/2026
Initial Report FDA Received Date02/12/2026
Supplement Report FDA Received Date03/31/2026
05/14/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/20/2016
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DA VINCI INSTRUMENTS AND ACCESSORIES
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient Age47 YR
Patient SexFemale